# SDR UIEA2019072204810

- Difficulty date: July 21, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,421 hours, 17,140 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Loop
- Condition: Unknown
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO LOOP 1. ( PERFORMED FIRE/OVRHT OPS CHECK, NO DEFECTS NOTED. MSG CLEARED. OPS CHECK GOOD REF AMM 26-11-01.  )
